# SDR ASOA201100470

- Difficulty date: March 3, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 FLOOR SEAT TRACK HAS MULTIPLE AREA OF MINOR SEAT CORROSION.  R & R NR 2 FLOOR SEAT TRACK RT WITH NEW PART IAW AMM 53-00-49, SRM 53-21-49, SRM 51-40-11 AND SRM 51-21-11, RII FOUND TO BE SATISFACTORY.
